# SDR 2025FA0000791

- Difficulty date: August 24, 2025
- Submitted: December 1, 2025
- Operation: General aviation
- Aircraft: N18KK
- Make and model: Cessna 150L
- Aircraft serial: 5072224
- Aircraft time: 820 hours, 1 cycles
- Engine: Cont O200A
- Engine time: 820 hours, 1 cycles
- Propeller: Mcauly 1A101HCM
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: DGR61
- Part serial: 81245439
- Condition: Defective
- Location: Zone 100
- Part time: 6 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, B, A

## Discrepancy

VOLTAGE REGULATOR FAILURE IN FLIGHT RESULTED IN OVERVOLTAGE CONDITION. CAUSED BATTERY OVERHEATING/SWELLING AND COMMUNICATION RADIO FAILURE. NO FIRE OR SMOKE NOTED. PART INSTALLED PER AIRCRAFT MAINTENANCE MANUAL. AIRCRAFT LANDED SAFELY WITH LOSS OF COMMUNICATIONS.
